# SDR G1IA20231108052

- Difficulty date: November 8, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N911UC
- Make and model: Pilats PC1245
- Aircraft serial: 349
- Aircraft time: 6,818 hours, 6,074 cycles
- Engine: Pwc PT6A67B
- Engine time: 6,818 hours, 6,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 9740926112
- Part serial: 478
- Condition: Faulty
- Location: Zone 100
- Part time: 6,818 hours, 6,048 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ENTERED DOWNWIND FOR VISUAL APPROACH AT BFF. GEAR LEVER DOWN, 2 GREEN (MAINS) 1 RED (NOSE) HYDR CAWS LIGHT ILLUMINATED. ABORTED APPROACH, CLIMBED TO SAFE ALTITUDE AND RAN THE HYDR EMERGENCY CHECKLIST. WAS ABLE TO GET 3 GREEN AND RETURNED TO APA WITH THE GEAR DOWN. ( CORRECTIVE ACTION ) REMOVED HIGH CURRENT RELAY PN: 974.09.26.112 SN: 478 WITH NEW RELAY PN: 974.09.26.112 SN: 2906 AND PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR REFERENCING PC12 AMM 12-A-24-00-00A-901A-A.  FUNCTION TEST GOOD.  PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DISCREPANCY'S NOTED.
